# SDR CA080126001

- Difficulty date: January 18, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 01355H5650
- Condition: Broken
- Location: Lt/ Captain
- Part time: 14,906 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) (CAPTAINS WINDSHIELD SHATTERED IN FLIGHT. PRESSURIZATION STAYED NORMAL AND THE AC CONTINUED.  MAINT IS GOING TO CHANGE THE WINDSHIELD). REPLACED THE WINDOW  WINDSHIELD, MAIN PILOT, NP-139321-13 01355H5650 TSO: 14906.50 CSO: 12838 (TC NR 20080126001)
